| Model Number |
BR1040000 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information that a trilogy 202 ventilator would not start.No patient harm or injury were reported.The device has not yet been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The device was returned to the manufacturer's service center and the device was evaluated on 04 nov 2024.On evaluation, the device powered on with a black display screen occurring when the device begins to blow.The display and cables were replaced to address the issue.